# SDR ASOA05273

- Difficulty date: March 30, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: BLC5BC11SFL18C4
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4610 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS FOUND DIFFICULT TO OPEN.  MAINTENANCE FOUND THE PASSENGER DOOR HANDRAIL PIN CABLE UNSECURED CAUSING IT TO STICK BETWEEN THE PASSENGER DOOR AND AIRFRAME.  MAINTENANCE RESECURED THE PASSENGER DOOR HANDRAIL PIN CABLE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
